Translator Disclaimer
December 2005 On Hochschild cohomology ring of the integral group ring of the quaternion group
Takao Hayami
Tsukuba J. Math. 29(2): 363-387 (December 2005). DOI: 10.21099/tkbjm/1496164962

Abstract

We will determine the ring structure of the Hochschild cohomology $HH^{*}(ZQ_{2})$ for the quatemion group $Q_{2}$ of order 8 using the ring isomorphism determined by Siegel and Witherspoon.

Citation

Download Citation

Takao Hayami. "On Hochschild cohomology ring of the integral group ring of the quaternion group." Tsukuba J. Math. 29 (2) 363 - 387, December 2005. https://doi.org/10.21099/tkbjm/1496164962

Information

Published: December 2005
First available in Project Euclid: 30 May 2017

zbMATH: 1104.16009
MathSciNet: MR2177018
Digital Object Identifier: 10.21099/tkbjm/1496164962

Rights: Copyright © 2005 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.29 • No. 2 • December 2005
Back to Top